Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hep C-1A
Aug 6, 2007

I'm currently 54 Years old, a year ago I was diagnosed with Hep-C, started taking Rivabirin one month prior to Interferon for monetary reasons. I never felt sick or had any symptoms of the virus, pain, yellowish color, my viral count is 2,0054 million. After taking the Rivaririn I felt horrible, couldn't do anything, everything was an effort and an issue. My joints hurt so bad, was always fatigued. I was miserable to the extent that I decided not to continue the Rivabirin /Interferontreatment. I am taking better care of myself by eating healthy, try not to catch colds or any infections. My husband & I are taking precautions. If after the 70's now is when this disease shows, my life expectency is what another 20 years the most, I can live a healthy, normal life without feeling the sickness of the treatment. The only treatment I've been taking is a dietary supplement called " Mesosilver -Colloids for Life." A Natural immune system supplement. By the way, my liver is intact without any damage.

Response from Dr. McGovern

Not everyone can tolerate hepatitis C therapy. You will want to see your physician in followup for serial exams to be certain that all is stable. Avoid alcohol.

Stay tuned for new developments in the treatment of hepatitis C. We may be a few more years before we have available new therapies, but there are some exciting developments in the pipeline.



Previous
Hep C from a Bowl
Next
Hepa B Results - 10 Yrs F/Up

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement